Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Feeling dizzy, tightness around temples, nauseous, lack of energy and shaky. How to get relief?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I feel dizzy, tightness around temples, feeling slightly nauseous, lack of energy and feeling shaky. I have had a diagnosis of BPPV in the past but these symptoms are new. It is the feeling of tightness around my temples and back of the head coupled with the shakiness which are particularly of concern.
I was diagnosed with diabetes 2 years ago but this is managed with diet and exercise only - my last blood test - 45 and my blood pressure was 120/80
Posted Fri, 16 Nov 2012 in General Health
Answered by Dr. Das Arindam 4 hours later
Firstly, the symptoms like tightness around temples and back of head may occur due to followings -
1. Hypoglycemia - it is most common cause in a diabetic patient. Your previous blood sugar level also indicates possibility of this.
2. Migraine - it is also a possibility. In some condition, some neurological problem like shakiness, also seen.
3. Transient ischemic attack - in this condition, mild ischemia occurs for few hours.
4. Transient raise in blood pressure.

To differentiate these four, you have to be physically examined.

So, what you will do ?
First, take some food (mainly carbohydrate). If you feel better then it is due to hypoglycemia.
If possible, measure the blood pressure to exclude high blood pressure.

If blood pressure is normal and taking food does not give any relief to you, then you have to consult with a neurologist for further physical examination, investigation and management.

Hope this information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor